Volume 16 (2009)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

The cyclotomic trace for symmetric ring spectra

Christian Schlichtkrull

Geometry & Topology Monographs 16 (2009) 545–592

DOI: 10.2140/gtm.2009.16.545

arXiv: math.AT/0903.3495

Abstract

The purpose of this paper is to present a simple and explicit construction of the Bökstedt–Hsiang–Madsen cyclotomic trace relating algebraic K–theory and topological cyclic homology. Our construction also incorporates Goodwillie’s idea of a global cyclotomic trace.

Keywords

symmetric ring spectra, algebraic K-theory, topological cyclic homology

Mathematical Subject Classification

Primary: 19D55, 55P43

References
Publication

Received: 15 December 2008
Revised: 27 May 2009
Accepted: 29 May 2009
Published: 4 July 2009

Authors
Christian Schlichtkrull
Department of Mathematics
University of Bergen
Johannes Brunsgate 12
5008 Bergen
Norway